# SDR VNAA2016103000038

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED. MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AND PERFORMED CHECKS IAW THE AMM.
